tomasz kozubowski
tomasz kozubowski
Unknown affiliation
Verified email at
Cited by
Cited by
The Laplace distribution and generalizations: a revisit with applications to communications, economics, engineering, and finance
S Kotz, T Kozubowski, K Podgórski
Springer Science & Business Media, 2001
The Laplace distribution and generalizations: A Revisit with Applications to Communications
S Kotz, TJ Kozubowski, K Podgorski
Economics, Engineering, and Finance 183, 2001
The global distribution of diet breadth in insect herbivores
ML Forister, V Novotny, AK Panorska, L Baje, Y Basset, PT Butterill, ...
Proceedings of the National Academy of Sciences 112 (2), 442-447, 2015
Asymmetric Laplace laws and modeling financial data
TJ Kozubowski, K Podgórski
Mathematical and Computer Modelling 34 (9-11), 1003-1021, 2001
A discrete analogue of the Laplace distribution
S Inusah, TJ Kozubowski
Journal of statistical planning and inference 136 (3), 1090-1102, 2006
Univariate geometric stable laws
TJ Kozubowski, ST Rachev
Journal of Computational Analysis and Applications 1 (2), 177-217, 1999
An asymmetric generalization of Gaussian and Laplace laws
A Ayebo, TJ Kozubowski
Journal of Probability and Statistical Science 1 (2), 187-210, 2003
Asymmetric laplace distributions
TJ Kozubowski, K Podgorski
Mathematical Scientist 25 (1), 37-46, 2000
The theory of geometric stable distributions and its use in modeling financial data
TJ Kozubowski, ST Rachev
European journal of operational research 74 (2), 310-324, 1994
New families of wrapped distributions for modeling skew circular data
SR Jammalamadaka, TJ Kozubowski
Communications in Statistics-Theory and Methods 33 (9), 2059-2074, 2004
Multivariate generalized Laplace distribution and related random fields
TJ Kozubowski, K Podgórski, I Rychlik
Journal of Multivariate Analysis 113, 59-72, 2013
A skew Laplace distribution on integers
TJ Kozubowski, S Inusah
Annals of the Institute of Statistical Mathematics 58 (3), 555-571, 2006
Maximum likelihood estimation of asymmetric Laplace parameters
S Kotz, TJ Kozubowski, K Podgórski
Annals of the Institute of Statistical Mathematics 54 (4), 816-826, 2002
Fractional Laplace model for hydraulic conductivity
MM Meerschaert, TJ Kozubowski, FJ Molz, S Lu
Geophysical Research Letters 31 (8), 2004
Fractional laplace motion
TJ Kozubowski, MM Meerschaert, K Podgorski
Advances in applied probability 38 (2), 451-464, 2006
The probability distribution of intense daily precipitation
NR Cavanaugh, A Gershunov, AK Panorska, TJ Kozubowski
Geophysical Research Letters 42 (5), 1560-1567, 2015
A multivariate and asymmetric generalization of Laplace distribution
TJ Kozubowski, K Podgórski
Computational Statistics 15 (4), 531-540, 2000
Actuarial Research Clearing House 1999 VOL. 1 A Class of Asymmetric Distributions
TJ Kozubowski
A new stochastic model of episode peak and duration for eco-hydro-climatic applications
F Biondi, TJ Kozubowski, AK Panorska, L Saito
ecological modelling 211 (3-4), 383-395, 2008
Distributional properties of the negative binomial Lévy process
TJ Kozubowski, K Podgórski
Mathematical Statistics, Centre for Mathematical Sciences, Faculty of …, 2008
The system can't perform the operation now. Try again later.
Articles 1–20